Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 109, NWS Springfield, MO

December 26, 20154 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Dec 26, 2015, 6:47 PM CST for 4 counties in Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 26, 2015, 6:47 PM CST (00:47 UTC)
Expired
Dec 26, 2015, 10:45 PM CST
In force
4 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Jasper County, MO, Lawrence County, MO, McDonald County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 79 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.8 hours before the alert went out and 348 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
433 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
416 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

358 
WGUS53 KSGF 270047
FFWSGF
MOC097-109-119-145-270445-
/O.NEW.KSGF.FF.W.0109.151227T0047Z-151227T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
647 PM CST SAT DEC 26 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN NEWTON COUNTY IN SOUTHWESTERN MISSOURI...
  NORTHWESTERN MCDONALD COUNTY IN SOUTHWESTERN MISSOURI...
  JASPER COUNTY IN SOUTHWESTERN MISSOURI...
  NORTHWESTERN LAWRENCE COUNTY IN SOUTHWESTERN MISSOURI...

* UNTIL 1045 PM CST
    
* AT 646 PM CST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. IN EXCESS OF THREE INCHES OF
  RAIN HAS ALREADY FALLEN IN SOME LOCATIONS. FLASH FLOODING IS
  EXPECTED TO BEGIN SHORTLY OR IS ALREADY OCCURRING.

* CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
  LOCATIONS IN THE WARNING INCLUDE...
  JOPLIN...                         CARTHAGE...
  NEOSHO...                         WEBB CITY...
  CARL JUNCTION...                  ORONOGO...
  SENECA...                         GRANBY...
  CARTERVILLE...                    DUQUESNE...
  SARCOXIE...                       DUENWEG...
  JASPER...                         DIAMOND...
  LOMA LINDA...                     AIRPORT DRIVE...
  LEAWOOD...                        SILVER CREEK...
  ALBA...                           PURCELL...

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
HIGHWAY 43 AT BUFFALO CREEK WEST OF ANDERSON...
NORTH MAIN AND MURPHY BOULEVARD IN JOPLIN...
BUSINESS HIGHWAY 60 JUST NORTH OF NEOSHO...
HIGHWAY 37 AT THE SPRING RIVER SOUTHWEST OF AVILLA...
AND ROUTE JJ AT CENTER CREEK SOUTHEAST OF CARL JUNCTION. 

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3683 9462 3736 9461 3735 9409 3729 9408
      3728 9385 3714 9405 3702 9406 3706 9415
      3659 9461

$$

HATCH
1 follow-up statement
843 
WGUS73 KSGF 270410
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1010 PM CST SAT DEC 26 2015

MOC097-109-119-145-270445-
/O.CON.KSGF.FF.W.0109.000000T0000Z-151227T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEWTON MO-MCDONALD MO-JASPER MO-LAWRENCE MO-
1010 PM CST SAT DEC 26 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CST FOR
NORTHWESTERN NEWTON...NORTHWESTERN MCDONALD...JASPER AND NORTHWESTERN
LAWRENCE COUNTIES...

AT 1009 PM CST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. TWO TO FOUR INCHES OF RAIN HAS
ALREADY FALLEN...LEADING TO STREET FLOODING IN JOPLIN.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.  DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3683 9462 3736 9461 3735 9409 3729 9408
      3728 9385 3714 9405 3702 9406 3706 9415
      3659 9461

$$

TERRY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Dec 26, 5:38 PM CST, 1 hour 9 minutes earlier.

Area forecast discussion, Dec 26, 5:38 PM CST, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service SPRINGFIELD MO
538 PM CST SAT DEC 26 2015

.SYNOPSIS...
Issued at 225 PM CST SAT DEC 26 2015

Significant rainfall and flooding event is underway across the
forecast area. Scattered thunderstorms from this morning have
started to become more numerous across the area this afternoon and
have issued a couple of flash flood warnings already. All but one
of our river forecast points is slated for flooding with most
expecting major flooding. There is a low end chance of a few
severe storms this afternoon/evening over southern Missouri as a
surface front lifts north into the area, but will be dependent on
how much instability can develop. All modes of severe weather
would be possible if the storms can become severe. The heavy rain
and flooding will continue into Sunday and Sunday night with a
possibility of ending as light snow or flurries on Monday.
Flooding will likely continue into the first half of the upcoming
week given the amount of rainfall expected.

The main forecast focus will be trying to pinpoint the heaviest
rainfall amounts and axis over the next 48 hour period.

&&

.SHORT TERM...(This Evening through Sunday night)
Issued at 225 PM CST SAT DEC 26 2015

Confidence remains high in a very high impact heavy rain and
flooding event tonight into Sunday/Sunday night. A frontal
boundary will lift north into the area this afternoon and slowly
sink back to the south through the day on Sunday.

There remains a conditional risk of severe thunderstorms this
afternoon and evening over southern Missouri if enough instability
can develop as the front lifts into the area. All modes of severe
storms would be POSSIBLE if enough instability can develop.
Confidence in severe storms this afternoon and evening is low.

A strong upper low over Arizona this afternoon will remain
southwest of the area through Sunday with strong diffluent flow
over the area. The upper low and surface low will eventually track
over the area on Sunday night, but until that time, there will be
periods of heavy rainfall, intially with embedded thunderstorms,
especially on the warmer side of the front. Heaviest rainfall
amounts have shifted slightly to the northwest over the past
couple of days and is now along the I44 corridor. We are still
forecasting six to eight inches of ADDITIONAL rainfall along this
corridor beginning this evening on top of what we have already
received from last night into the day today. This will lead to
significant to record flooding in some instances across a large
portion of our forecast area.

.LONG TERM...(Monday through Saturday)
Issued at 225 PM CST SAT DEC 26 2015

The low will track through the area on Monday, drawing colder air
into the region with it, but taking the majority of any
measureable precipitation with it as well. May be cold enough to
generate some light snow in the far western portion of the CWA on
Monday, but with surface temperatures around or slightly above
freezing not expecting to measure more than a couple tenths of an
inch of snow at this point. The main story will remain with
ongoing flooding with the rainfall we are expecting tonight
through Sunday night. The flooding will likely continue into at
least the middle portion of the upcoming week.

Another quick moving shortwave from the southwest will track
across the western portion of the CWA Tuesday night into Wednesday
and may bring some flurries or light snow. Models are showing any
measurable precipitation occurring northwest of our CWA.
Confidence in having any measurable snow with this secondary
system is low.

Precipitation chances for the remainder of the period will then
diminish as we get into a more northwest flow pattern aloft at
least through the remainder of the workweek. Temperatures are
expected to be more seasonal for this time of year.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday Evening)
Issued at 0532 PM CST SAT DEC 26 2015

The front stalled along the I-44 corridor will continue to focus
widespread rainfall with embedded thunderstorms through much of
tonight and Sunday. This will cause ceilings to fluctuate between
IFR and lower MVFR through at least tonight. For most of Sunday
will keep ceilings mainly IFR.

Wind direction will be a little tricky at Branson where southeast
winds persists through at least the first six hours of the
forecast. For now will veer winds around to northwest around 08z
but will need to monitor wind shift trends closely.

&&

.SGF Watches/Warnings/Advisories...
MO...Flash Flood Watch through Monday morning for MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...Flash Flood Watch through Monday morning for KSZ073-097-101.

&&

SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Terry
Hazardous weather outlook, Dec 26, 3:25 PM CST, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 PM CST SAT DEC 26 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272130-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
325 PM CST SAT DEC 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT FLOODING RISK.
  LIMITED LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  A SIGNIFICANT FLOOD EVENT IS EXPECTED TO UNFOLD ACROSS THE
  REGION TODAY THROUGH MONDAY. HEAVY RAIN WILL CONTINUE TO EXPAND
  ACROSS THE OUTLOOK AREA TODAY...WITH THE HEAVIEST TOTALS
  FOCUSED ALONG THE INTERSTATE 44 CORRIDOR. SIGNIFICANT FLASH
  FLOODING AND RIVER FLOODING IS EXPECTED...ESPECIALLY STARTING
  LATER TODAY INTO TONIGHT. AREAS THAT DO NOT NORMALLY FLOOD
  COULD EXPERIENCE FLOODING DURING THIS EVENT. FOR SOME LOCATIONS
  ACROSS SOUTHERN AND SOUTHWESTERN MISSOURI...FLOODING COULD
  EXCEED THAT SEEN DURING THE SPRING 2008 AND 2011 FLOODS.

  IN ADDITION TO HEAVY RAIN...A FEW STRONG TO SEVERE
  THUNDERSTORMS WILL ALSO BE POSSIBLE THIS AFTERNOON INTO THE
  EARLY EVENING...MAINLY SOUTH OF THE INTERSTATE 44 CORRIDOR. HAIL
  TO THE SIZE OF QUARTERS...WIND GUSTS TO 60 MPH...AND A BRIEF
  SPIN UP TORNADO OR TWO WILL BE POSSIBLE. THE SEVERE WEATHER
  THREAT WILL BE CONDITIONAL ON THE AMOUNT OF INSTABILITY THAT CAN
  DEVELOP.

  NORTH TO NORTHEAST SURFACE WINDS WILL START TO GUST TO BETWEEN
  30 AND 35 MPH AFTER MIDNIGHT TONIGHT OVER FAR SOUTHEASTERN
  KANSAS AND WESTERN MISSOURI.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  HEAVY RAIN WILL CONTINUE SUNDAY AND SUNDAY NIGHT ACROSS MUCH OF
  THE REGION. STORM TOTAL RAINFALL AMOUNTS OF 4 TO 8 INCHES CAN
  BE EXPECTED...WITH THE HEAVIEST AMOUNTS ACROSS THE
  INTERSTATE 44 CORRIDOR. IN ADDITION TO FLASH FLOODING...MANY
  RIVERS ARE EXPECTED TO REACH AT LEAST MODERATE FLOOD STAGE BY
  SUNDAY...WITH SEVERAL RIVER POINTS REACHING MAJOR OR EVEN
  RECORD FLOOD STAGE. THOSE WITH INTERESTS ALONG OR NEAR AREA
  RIVERS ARE ENCOURAGED TO REMAIN ALERT FOR THE LATEST RIVER
  FORECASTS AND FLOOD WARNINGS.

  LIGHT SNOW MAY MIX IN WITH RAIN AS THIS STORM SYSTEM EXITS THE
  AREA MONDAY AND MONDAY NIGHT. NO WINTER WEATHER IMPACTS ARE
  EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Dec 26, 3:37 PM CST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
337 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      2 SSW COMPETITION       37.45N 92.45W
12/26/2015                   WRIGHT             MO   DEPT OF HIGHWAYS

            ROUTE Z ALONG ELK CREEK IS FLOODED AND IMPASSABLE.

&&

HATCH
Special weather statement, Dec 26, 4:24 PM CST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
424 PM CST SAT DEC 26 2015

MOZ094-095-102-103-262300-
CHRISTIAN MO-BARRY MO-STONE MO-LAWRENCE MO-
424 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHRISTIAN...NORTHERN
BARRY...NORTHWESTERN STONE AND SOUTHEASTERN LAWRENCE COUNTIES UNTIL
500 PM CST...

AT 424 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WHEATON...OR 8 MILES NORTHWEST OF CASSVILLE...MOVING NORTHEAST AT 50
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
MONETT...                         AURORA...
CASSVILLE...                      MARIONVILLE...
CRANE...                          PURDY...
BILLINGS...                       EXETER...
WHEATON...                        VERONA...
BUTTERFIELD...                    PIONEER...
WAYNE...                          RIDGLEY...
MADRY...                          PLEASANT RIDGE...
JENKINS...                        WHEELERVILLE...
MCDOWELL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3660 9405 3678 9407 3678 9406 3683 9407
      3709 9381 3709 9352 3675 9357
TIME...MOT...LOC 2224Z 231DEG 44KT 3674 9400

HATCH
Special weather statement, Dec 26, 5:03 PM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
503 PM CST SAT DEC 26 2015

MOZ069-079>081-090-091-094-095-102-103-262345-
CHRISTIAN MO-GREENE MO-BARRY MO-STONE MO-LACLEDE MO-LAWRENCE MO-
WEBSTER MO-POLK MO-CAMDEN MO-DALLAS MO-
503 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHRISTIAN...
DALLAS...WEBSTER...WESTERN LACLEDE...NORTHEASTERN BARRY...GREENE...
NORTHWESTERN STONE...POLK...SOUTHEASTERN LAWRENCE AND SOUTHWESTERN
CAMDEN COUNTIES UNTIL 545 PM CST...

AT 503 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BOLIVAR TO NEAR
WILLARD TO NEAR AURORA...AND MOVING NORTHEAST AT 60 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
SPRINGFIELD...                    NIXA...
OZARK...                          REPUBLIC...
LEBANON...                        BOLIVAR...
BENNETT SPRING STATE PARK...      HA HA TONKA STATE PARK...
LAKE OF THE OZARKS...             STOCKTON LAKE...
AURORA...                         MARSHFIELD...
BATTLEFIELD...                    WILLARD...
BUFFALO...                        ROGERSVILLE...
STRAFFORD...                      MARIONVILLE...
CLEVER...                         MORGAN...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 61 AND 132.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3682 9383 3724 9355 3760 9361 3781 9330
      3780 9319 3788 9318 3791 9314 3790 9307
      3795 9307 3809 9286 3761 9254 3748 9263
      3748 9269 3739 9269 3715 9284
TIME...MOT...LOC 2303Z 218DEG 51KT 3760 9338 3727 9341 3693 9374

HATCH
Local storm report, Dec 26, 5:19 PM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
519 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      2 NE GOODSON            37.72N 93.23W
12/26/2015                   POLK               MO   DEPT OF HIGHWAYS

            ROUTE P NORTH OF HALFWAY...WHERE IT CROSSES LINDELY CREEK
            IS FLOODED AND IMPASSABLE.

0427 PM     FLASH FLOOD      4 SW ELDON              38.31N 92.64W
12/26/2015                   MILLER             MO   DEPT OF HIGHWAYS

            HIGHWAY Z WAS CLOSED DUE TO FLOODING.

&&

HATCH
Special weather statement, Dec 26, 5:24 PM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
524 PM CST SAT DEC 26 2015

MOZ101-102-270000-
BARRY MO-MCDONALD MO-
524 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MCDONALD AND BARRY
COUNTIES UNTIL 600 PM CST...

AT 524 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BELLA VISTA...OR NEAR BENTONVILLE...MOVING NORTHEAST AT 60 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
ROARING RIVER STATE PARK...       TABLE ROCK LAKE...
MONETT...                         CASSVILLE...
SHELL KNOB...                     PURDY...
SELIGMAN...                       EXETER...
WHEATON...                        BUTTERFIELD...
WASHBURN...                       GOLDEN...
EMERALD BEACH...                  EAGLE ROCK...
PIONEER...                        CHAIN-O-LAKES...
ARROW POINT...                    WAYNE...
RIDGLEY...                        MADRY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3650 9424 3651 9425 3653 9426 3674 9414
      3675 9407 3689 9407 3693 9404 3693 9387
      3691 9376 3690 9373 3651 9359 3650 9366
TIME...MOT...LOC 2324Z 218DEG 50KT 3646 9418

HATCH
Local storm report, Dec 26, 6:47 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
647 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     FLASH FLOOD      1 E FLEMINGTON          37.80N 93.48W
12/26/2015                   POLK               MO   DEPT OF HIGHWAYS

            COUNTY ROAD V CLOSED DUE TO FLOODING

0640 PM     FLASH FLOOD      2 NNE MANSFIELD         37.13N 92.57W
12/26/2015                   WRIGHT             MO   DEPT OF HIGHWAYS

            COUNTY AB CLOSED DUE TO HIGH WATER

&&

RABERDING

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 6:22 PM CSTFlash Flood WarningSGFCamden, Dallas, Hickory, Laclede, Maries, Miller and 6 more6 hr
Dec 26, 7:03 PM CSTSpecial Weather StatementSGFGreene42 min
Dec 26, 7:32 PM CSTSpecial Weather StatementSGFLaclede43 min
Dec 26, 9:21 PM CSTAreal Flood WarningSGFBarton, Benton, Camden, Cedar, Jasper, Miller and 3 more36 hr
Dec 26, 9:52 PM CSTFlash Flood WarningSGFBarry, Christian, Douglas, Stone, Taney3 hr
Dec 26, 10:48 PM CSTAreal Flood WarningSGFBarton, Cedar, Dade, Hickory, Jasper, Lawrence and 4 more15 hr
Dec 27, 12:13 AM CSTFlash Flood WarningSGFCamden, Dallas, Hickory, Laclede, Maries, Miller and 6 more4 hr
Dec 27, 12:35 AM CSTFlash Flood WarningSGFBarry, Christian, Stone4 hr
Dec 27, 2:24 AM CSTAreal Flood WarningSGFBarry, Christian, Dade, Dallas, Greene, Lawrence and 5 more33 hr
Dec 27, 2:34 AM CSTAreal Flood WarningSGFBenton, Camden, Dallas, Dent, Hickory, Laclede and 7 more33 hr
Dec 27, 2:40 AM CSTAreal Flood WarningSGFBarry, Christian, Douglas, Stone, Taney30 hr
Dec 27, 10:03 AM CSTAreal Flood WarningSGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 3 more24 hr
Dec 27, 11:40 AM CSTFlash Flood Warning EmergencySGFMcDonald18 hr
Dec 27, 1:38 PM CSTFlash Flood Warning EmergencySGFNewton18 hr
Dec 27, 1:45 PM CSTAreal Flood WarningSGFBarton, Cedar, Dade, Hickory, Jasper, Lawrence and 3 more24 hr
Dec 27, 2:06 PM CSTFlash Flood WarningSGFBarry6 hr
Dec 27, 3:57 PM CSTFlash Flood WarningSGFStone, Taney17 hr

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.